Doctor insights on:
Are There Alternative Therapies For Calcium Channel Blocker Overdose
My doctor diagnosed me with calcium channel blocker overdose. Just checking - what's the best treatment.?
Will calcium channel blocker overdose (accidentally took 2 days' pills) stop me from going on my vacation?
Too much..: Taking too much calcium chamber blockers such as amlodipine, Diltiazem or verapamil. Overdosing can cause low blood pressure sometimes to dangerous levels. Also Diltiazem and verapamil overdosing can cause very low heart beats. Not a good idea to overdose. ...Read moreSee 1 more doctor answer
Depends on the type: There are 3 types of calcium channel blocker and they have their own unique side effects .The dihydropyridine group such as amlodipine causes shock like picture with very rapid heart beats while the other groups verapamil and Diltiazem cause very slow heart beat and low blood pressure. ...Read more
No: It's a clinical diagnosis based on history and physical exam. An ekg may show complications but isn't specific for CCB od. ...Read more
- Talk to a doctor live online for free
- Are there effective alternative therapies for fioricet addiction?
- Are there good alternative therapies for congenital adrenal hyperplasia?
- Are there safe alternative therapies for entamoeba histolytica infection?
- Ask a doctor a question free online
- Are there alternative therapies for puncture wound of the lip?
- Are there good alternative therapies for enterocele?
- Are there alternative therapies for back spinal stenosis?
- Are there good alternative therapies for proctitis?
- Talk to a urgent care specialist online for free